# SDR 9512242201

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- System (JASC): 5241 · Galley Doors
- Part: Galley Door
- Condition: Not Latched
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

MSP-DFW - DURING CLIMB, A LOUD SHRILL NOISE BEGAN EMANATING FROM THE LEFT AFT GALLEY DOOR, NO PRESSURIZATION DISCREPANCIES WERE NOTED.  DUMPED 3,000 LBS OF FUEL AND DIVERTED TO MCI WITHOUT FURTHER INCIDENT.  PRESSURIZED AIRCRAFT PER MM 21-30-00, PGS 502 TO 503.  NO TROUBLE WAS FOUND.
